MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2012-12
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The reported problem was confirmed.While the reported event was confirmed, the exact root cause of the reported issue could not be determined.Balloon rupture is an inherent risk of using this product.As stated in the ifu: avoid extended or excessive exposure to fluorescent light, heat, sunlight, or chemical fumes to reduce balloon degradation.Do not exceed the recommended maximum balloon liquid capacity (see specifications).We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.
 
Event or Problem Description
It was reported that the pruitt f3 shunt internal balloon did not inflate during pretesting for a carotid endarterectomy procedure.The common blue balloon was ripped.It was not used on the patient.No injury was reported to the patient.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key21374732
Report Number1220948-2025-00022
Device Sequence Number14415346
Product Code MJN
UDI-Device Identifier00840663101238
UDI-Public(01)00840663101238(11)221003(17)270928(10)XPF1012(91)2012-012
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2012-12
Device Lot NumberXPF1012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown